MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(6).
 
Event or Problem Description
It was reported that catheter break occurred.The target lesion was located in the circumflex artery.An opticross imaging catheter was selected for use.During procedure, when they were going in with the device inside the patient's body, it was noted that the device bent and broke.The procedure was completed with a non bsc device.No harm to the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Initial reporter address 1 (b)(6).
 
Event or Problem Description
It was reported that catheter break occurred.The target lesion was located in the circumflex artery.An opticross imaging catheter was selected for use.During procedure, when they were going in with the device inside the patient's body, it was noted that the device bent and broke.The procedure was completed with a non bsc device.No harm to the patient.No patient complications were reported.It was further reported that about 95% stenosed target lesion was located in the 90 degree torturous vessels with a mixed plaque and calcium circumflex artery.The patient was stable.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8541428
Report Number2134265-2019-04238
Device Sequence Number13889392
Product Code OBJ
UDI-Device Identifier08714729847878
UDI-Public08714729847878
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K161125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/18/2019
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0023101476
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/19/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR